# SDR DL76S971563

- Difficulty date: August 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N135DL
- Make and model: Boeing 767332
- Aircraft serial: 25145
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Component: 333780100
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT WING SLIDE EMERGENCY ILLUMINATION LIGHTS AT STATION 1197, 1230 AND LEFT AFT DOOR EMERGENCY ILLUMINATION LIGHT INOP.  REPLACED M738 POWER SUPPLY AND BATTERY PACK.  OPS CHECK GOOD PER MM.
